# SDR AALA201808164004

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 59,815 hours, 15,623 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Lead
- Condition: Detached
- Location: Hf Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH HIGH FREQUENCY RADIO RECIEVERS WERE WEAK AND DID NOT TUNE.   THE AIRCRAFT WAS GROUNDED.  FOUND LEADS FROM HIGH FREQUENCY COUPLERS LEFT AND RIGHT NOT CONNECTED TO ANTENNAS. CONNECTED LEADS TO HIGH FREQUENCY ANTENNAS IAW MM 23-11-04.   OPS AND SYSTEM TEST OF HIGH FREQUENCY LEFT AND RIGHT RECEIVERS TEST OK PER MM 23-11-00.
